# SDR TWAA9915806

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND AT LOWER O/B SURFACE OF NUMBER 8 SLAT, THE T/E WEDGE HAD DELAMINATION 6 INCHES FROM THE T/E.  INSTALLED HOT BOND REPAIR PER SRM 51-70-10, A 3 INCH BY 5 INCH PATCH.
